# SDR DALA2016102607677

- Difficulty date: August 27, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 53,699 hours, 29,210 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE, AFT SERVICE DOOR, LEFT LOWER CORNER OF DOOR.  REPLACED STOP ANGLES PER DWG 9915565.
